# SDR UIEA2023051200456

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO LH STA 1920-2040 FLOOR PANEL FOUND 3EA LOCATIONS DENT( 3EA LOCATION DENT AREA REPAIRED AS PER RI NO. RI-53-60-16251 REV A )
